Publication
Title
The magnetic moments and their long-range ordering for Fe atoms in a wide variety of metallic environments
Author
Abstract
Language
English
Source (journal)
International journal of quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0020-7608
Volume/pages
110:15(2010), p. 2725-2733
ISI
000283761900002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 07.02.2011
Last edited 25.07.2018
To cite this reference